# SDR SIMA201811132001

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 35,211 hours, 30,945 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Drain
- Condition: Contaminated
- Location: Static System
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

LOST AIRSPEED AND ALT IN CRUISE-C/A-FOUND WATER IN BOTH #1 AN #2 STATIC DRAINS. DRAINED 1 AN 2 IAW AMM EMB 145 AMM 34-13-00-680-801-A  COMPLIED WITH OPERATIONAL CTEST IAW EMB145 AMM 34-15-00-700-802-A OPS CHECK GOOD
